Get an Extra 15% off

DayQuil Cold & Flu Multi-Symptom Relief Non-Drowsy Liquid, 236 ml

Price
$15.78
Taxes and shipping calculated at checkout
Size::
236.0
Description
DayQuil Cold & Flu delivers non-drowsy cold & flu multi-symptom relief that help you get through your day. Product information is provided by the product vendor. This content is a summary for informational purposes only and does not have all possible information about this product. It should not be used as a substitute for advice from health care professionals, as this information alone does not assure that this product is safe, effective, or appropriate for you. For more detailed information on this product, including reported and possible side effects and contraindications, refer to the manufacturer's monograph, or speak with a health care provider.

FEATURES

Temporarily relieves common cold/flu symptoms: nasal congestion, cough due to cold, sore throat, headache, minor aches and pains and fever.;Non-Drowsy;Fast Cold & Flu Symptom Relief;Daytime Cold & Flu Symptom Relief;To ensure the product that you use is right for you, always read and follow the label. Keep all medicine out of reach of children.;;;

HOW TO USE

Adults and Children 12 yrs and over: Use tablespoon (tbsp) or dose cup. 2 tbsp (30mL) every 4 hours. Do not exceed 6 doses in 24 hours. Children under 12 years, do not use.

INGREDIENTS

Medicinal Ingredients (in each 30 ml dose): Acetaminophen 650 mg, Dextromethorphan Hydrobromide 20 mg, Phenylephrine Hydrochloride 10 mg Non-Medicinal Ingredients: Citric Acid, FD&C Yellow No. 6, Flavour, Glycerin, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sodium Saccharin, Sorbitol, Sucralose, Xanthan Gum
In stock and ready for shipping

Frequently Bought Together

We Accept

American Express
Apple Pay
Diners Club
Discover
Google Pay
Mastercard
Shop Pay
Visa

Recommended for You